Talk

Advanced search

Weird Periods? Over here please!

(3 Posts)
yoomoo Tue 21-Mar-17 11:12:52

Hoping for some insight/advice please as I'm confused and can't get a doctors appt till Monday.
Had been on the depo injection for 10 years until my final one ran out in May 2016. I wanted to give my body a break and get cycles back to normal ready for TTC in next year. No sign of any period whatsoever until I was on holiday (typical!) in February 2017, day 1 was light spotting followed by 3 days of light bleeding, nothing like the heavy bleeding I had as a teenager) then 1 day of spotting and it was gone!
Next period started 21 days later on 7th March, again only light bleeding but bad stomach/back pains. Only lasted 2 days.
Expecting next one beginning of April. Weekend just gone I had sharp pains on the left of my stomach, assumed it was ovulation and was pleased my cycle was maybe working normally. Then today I've woken up with stomach cramps and brown and red blood, it's not really heavy mainly when I wipe but it's only 9 days since my last 'period' so very confused.
Anyone else experienced such strangeness when having first proper cycles after depo injection? I'm assuming it's just my body resetting itself but bit worried and confused

holzyb20 Tue 21-Mar-17 11:32:00

I have read that it can take your body up to a year to get back to normal after the depo injections x

yoomoo Tue 21-Mar-17 11:41:57

My doctor told me that when I didn't go for my next injection so I was glad it came back after only 9 months but I suppose that's probably why it's being weird now! Just wondered if anyone else had experienced the same!

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now